# SDR UPS97222138

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 259.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION ON VERTICAL STIFFENER BS 259.5 WL 162 RBL 24.  REMOVED CORROSION REWORK DEEMED OUT OF LIMITS IAW SRM 53-10-1.  REPAIRED VERTICAL STIFFENER AT BS 259.5 RBL 24 WL 162 IAW SRM 51-40-4.
